| Model Number |
M0045031THK20 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed and the distal end bends to the right in the neutral position and a foreign material that appears to be an adhesive or sticky substance was noted on the distal tip.Electrical test was performed and the device was found within specifications.No opens or shorts were found.The residue on the tip of the catheter was analyzed and was revealed that the residues did not originate in manufacturing.The steering knob and the tension control knob functioned properly on both lock and unlock positions.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
Event or Problem Description
Reportable based on device analysis completed on 23-jun-2017.It was reported that there was no signal from the catheter distal tip side.A blazer® ii htd was selected for use.During the procedure, it was noted that there were no signal from the distal tip side of the catheter.Furthermore, the cable was replaced but the issue persisted.The device was replaced with a different device and the procedure was completed.No patient complications were reported and the patient status was good.However, device analysis revealed a foreign sticky substance on the distal tip.